On asymptotically optimal estimates for general observations
Igor Vajda and
Martin Janzura
Stochastic Processes and their Applications, 1997, vol. 72, issue 1, 27-45
Abstract:
Asymptotically maximum likelihood estimators and estimators asymptotically minimizing criterial functions of observations are considered in statistical models with generalized sequences of observations. New necessary and sufficient conditions for consistency of these estimators are established. The applicability of these conditions is illustrated on regression models with Gaussian and contaminated observations and on models of exponentially distributed random processes and fields.
Keywords: Maximum; likelihood; estimators; Generalized; M-estimators; Diffusion; processes; Markov--Gibbs; random; fields (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00082-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:72:y:1997:i:1:p:27-45
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().